My Basket:

0 item(s) - £0.00
You have no items in your shopping cart.

0

Free Delivery on all orders over £40

Call us on 0845 862 2400

Galpharm Paracetamol 500mg 16 Caplets

£0.35
 

Quick Overview

For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and pains including muscle pains and backache. Symptomatic relief of rheumatic aches and pains, influenza, feverishness, feverish colds.

Caution: This product contains paracetamol. Due to legal restrictions, we can only sell one pack of this product per customer.

Only 99 left

Availability: In stock

Regular Price: £0.38

Special Price: £0.35

* Required Fields

Regular Price: £0.38

Special Price: £0.35

Details

Safety Warning:

  • Do not exceed the stated dose.
  • Keep out of the reach and sight of children.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take with any other paracetamol-containing products.

You may also be interested in the following product(s)

This site uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Find out more here.
X